# SDR UPS02237954

- Difficulty date: March 21, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Hinge Fitting
- Condition: Corroded
- Location: #5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PITTING CORROSION ON I/B UPPER FLANGE OF #5 LE FLAP CENTER HINGE SUP PORT FITTING     NEW HINGE FITTING KIT INSTALLED IAW SRM 51-30-02
